Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 71580, 13 pages
http://dx.doi.org/10.1155/DDNS/2006/71580

Singular boundary value problem on infinite time scale

1Department of Mathematics, University of Science and Technology of China, Hefei, Anhui 230026, China
2Department of Mathematics, Qufu Normal University, Qufu, Shandong 273165, China

Received 1 June 2005; Accepted 14 August 2005

Copyright © 2006 Zhao-Cai Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhao-Cai Hao, Jin Liang, and Ti-Jun Xiao, “Singular boundary value problem on infinite time scale,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 71580, 13 pages, 2006. https://doi.org/10.1155/DDNS/2006/71580.